# SDR SWIA2020021148360

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+112 TO FS621 L/H FLOOR SILL HAS NUMEROUS SIGNS OF LIGHT SURFACE CORROSION AROUND NUT PLATE HOLES    (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED CARGO SILL REF SRM, DWG, AND REO, VERIFIED ALL STEPS COMPLIED WITH, COMPLETED TASK CARD.
